Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Bernoulli Schemes of the Same Entropy are Finitarily Isomorphic

Michael Keane and Meir Smorodinsky
Annals of Mathematics
Second Series, Vol. 109, No. 2 (May, 1979), pp. 397-406
Published by: Annals of Mathematics
DOI: 10.2307/1971117
Stable URL: http://www.jstor.org/stable/1971117
Page Count: 10
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Bernoulli Schemes of the Same Entropy are Finitarily Isomorphic
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[397]
    [397]
  • Thumbnail: Page 
398
    398
  • Thumbnail: Page 
399
    399
  • Thumbnail: Page 
400
    400
  • Thumbnail: Page 
401
    401
  • Thumbnail: Page 
402
    402
  • Thumbnail: Page 
403
    403
  • Thumbnail: Page 
404
    404
  • Thumbnail: Page 
405
    405
  • Thumbnail: Page 
406
    406